# SDR UALA2011110706014

- Difficulty date: November 5, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 57,132 hours, 21,281 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 143200022
- Part serial: 721
- Condition: Defective
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LAVATORY TOILET BOWL OVERFLOWING AT AFT CABIN LT FWD LAV.  INOP AFT FWD LAV.  REPLACED AFT-FWD TOILET, OPS CHECK OK.
